Alert archive / Ohio / Small Craft Advisories in 2018

Small Craft Advisory 12, NWS Cleveland, OH

April 3, 2018

NWS Cleveland, OH issued this small craft advisory at Apr 3, 2018, 9:13 AM EDT. It took effect at Apr 4, 2018, 12:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2018, 9:13 AM EDT (13:13 UTC)
In effect from
Apr 4, 2018, 12:00 AM EDT
Expired
Apr 4, 2018, 4:17 AM EDT
In force
4 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

708 
WHUS71 KCLE 031313
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
913 AM EDT Tue Apr 3 2018

...Gale Force Winds Expected With Storm System...

.An early Spring strong storm system will move east across the
southern Great Lakes and bring gusty winds to Lake Erie tonight
into Wednesday. The storm is expected to rapidly intensify as it
moves into the local area. Hence, winds will increase rapidly
over the lake to gale force late tonight into Wednesday.

LEZ061-144>149-164>169-032115-
/O.CON.KCLE.GL.W.0003.180404T0900Z-180404T2100Z/
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
913 AM EDT Tue Apr 3 2018

...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT
WEDNESDAY...

* WINDS...West 30 to 35 knots with gusts up to 45 knots.

* WAVES...8 to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning is issued when winds of 34 to 47 knots are
imminent or occurring. Operating a vessel in gale conditions
requires experience and a properly equipped vessel. Mariners
without the proper experience and vessel remain in port or should
seek safe harbor prior to the onset of gale conditions.

&&

$$

LEZ142-143-032115-
/O.NEW.KCLE.SC.Y.0012.180404T0400Z-180404T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
913 AM EDT Tue Apr 3 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM
EDT WEDNESDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from midnight tonight to 5 PM
EDT Wednesday.

* WINDS...West 25 knots with gusts up to 30 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
3 follow-up statements
800 
WHUS71 KCLE 031953
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
353 PM EDT Tue Apr 3 2018

...Gale Force Winds Expected With Storm System...

.A deeping area of low pressure will move over Lake Erie this
evening and east towards Lake Ontario tonight. This system will be
followed by a potent cold front bringing gale force winds late
tonight through Friday. 


LEZ061-144>149-164>169-040400-
/O.CON.KCLE.GL.W.0003.180404T0900Z-180404T2100Z/
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
353 PM EDT Tue Apr 3 2018

...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT
WEDNESDAY...

* WINDS...West 25 to 35 knots with gusts up to 40 knots.

* WAVES...7 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning is issued when winds of 34 to 47 knots are
imminent or occurring. Operating a vessel in gale conditions
requires experience and a properly equipped vessel. Mariners
without the proper experience and vessel remain in port or should
seek safe harbor prior to the onset of gale conditions.

&&

$$

LEZ142-143-040400-
/O.CON.KCLE.SC.Y.0012.180404T0400Z-180404T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
353 PM EDT Tue Apr 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 5 PM EDT WEDNESDAY...

* WINDS...West 20 to 30 knots with gusts up to 35 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
306 
WHUS71 KCLE 040145
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
945 PM EDT Tue Apr 3 2018

...Gale Force Winds Expected With Storm System...

.A deeping area of low pressure will move over Lake Erie this
evening and east towards Lake Ontario tonight. This system will
be followed by a potent cold front bringing gale force winds late
tonight through Friday.

LEZ061-144>149-164>169-040945-
/O.CON.KCLE.GL.W.0003.180404T0900Z-180404T2100Z/
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
945 PM EDT Tue Apr 3 2018

...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT
WEDNESDAY...

* WINDS...West 25 to 35 knots with gusts up to 40 knots.

* WAVES...7 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning is issued when winds of 34 to 47 knots are
imminent or occurring. Operating a vessel in gale conditions
requires experience and a properly equipped vessel. Mariners
without the proper experience and vessel remain in port or should
seek safe harbor prior to the onset of gale conditions.

&&

$$

LEZ142-143-040945-
/O.CON.KCLE.SC.Y.0012.180404T0400Z-180404T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
945 PM EDT Tue Apr 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
WEDNESDAY...

* WINDS...West 20 to 30 knots with gusts up to 35 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
194 
WHUS71 KCLE 040817
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
417 AM EDT Wed Apr 4 2018

...Storm force and gale force winds on Lake Erie...

.Gale force winds on Lake Erie will increase to storm force winds
on eastern Lake Erie by late this morning and this afternoon as 
low pressure deepens as it crosses eastern Canada today. Low water
conditions will occur on western Lake Erie.

LEZ061-147>149-167>169-041630-
/O.EXT.KCLE.GL.W.0003.180404T0817Z-180404T1400Z/
/O.NEW.KCLE.SR.W.0001.180404T1400Z-180405T0000Z/
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
417 AM EDT Wed Apr 4 2018

...GALE WARNING IN EFFECT UNTIL 10 AM THIS MORNING... 
...STORM WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT 
THIS EVENING...

The National Weather Service in Cleveland has issued a Storm
Warning, which is in effect from 10 AM this morning to 8 PM EDT
this evening.

* WINDS...increasing to 50 knots from the west.

* WAVES...building to 10 to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning is issued when winds of 48 to 63 knots are 
imminent or occurring. Recreational boaters should remain in 
port...or take shelter until winds and waves subside. Commercial 
vessels should prepare for storm force winds and dangerous waves. 
Consider remaining in port or taking shelter until winds and waves
subside.

&&

$$

LEZ142-143-041630-
/O.UPG.KCLE.SC.Y.0012.000000T0000Z-180404T2100Z/
/O.EXB.KCLE.GL.W.0003.180404T0817Z-180404T2000Z/
/O.NEW.KCLE.LO.Y.0001.180404T1000Z-180404T2000Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
417 AM EDT Wed Apr 4 2018

...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...LOW WATER ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

The National Weather Service in Cleveland has issued a Gale
Warning, which is in effect until 4 PM EDT this afternoon. A Low
Water Advisory has also been issued. This Low Water Advisory is
in effect until 4 PM EDT this afternoon.

* WINDS...West gales of 35 knots.

* Water Levels...Will drop to about 12 inches below the critical 
  mark for safe navigation this morning. This is about 12 inches 
  above low water datum.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning is issued when winds of 34 to 47 knots are
imminent or occurring. Operating a vessel in gale conditions
requires experience and a properly equipped vessel. Mariners
without the proper experience and vessel remain in port or should
seek safe harbor prior to the onset of gale conditions.

A Low Water Advisory is issued when water levels are expected to
be below the critical mark for safe navigation. Vessels may
become grounded. Contact the Coast Guard for the latest water
level. Mariners should use extreme caution or consider waiting
until water levels rise.

&&

$$

LEZ162-163-041630-
/O.EXB.KCLE.GL.W.0003.180404T0817Z-180404T2000Z/
/O.NEW.KCLE.LO.Y.0001.180404T1000Z-180404T2000Z/
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
417 AM EDT Wed Apr 4 2018

...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...LOW WATER ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

The National Weather Service in Cleveland has issued a Gale
Warning, which is in effect until 4 PM EDT this afternoon. A Low
Water Advisory has also been issued. This Low Water Advisory is
in effect until 4 PM EDT this afternoon.

* WINDS...West gales of 35 knots with gusts of 45 knots.

* Water Levels...Will drop to about 12 inches below the critical 
  mark for safe navigation this morning. This is about 12 inches 
  above low water datum.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning is issued when winds of 34 to 47 knots are
imminent or occurring. Operating a vessel in gale conditions
requires experience and a properly equipped vessel. Mariners
without the proper experience and vessel remain in port or should
seek safe harbor prior to the onset of gale conditions.

A Low Water Advisory is issued when water levels are expected to
be below the critical mark for safe navigation. Vessels may
become grounded. Contact the Coast Guard for the latest water
level. Mariners should use extreme caution or consider waiting
until water levels rise.

&&

$$

LEZ144-164-041630-
/O.EXT.KCLE.GL.W.0003.180404T0817Z-180405T0000Z/
/O.NEW.KCLE.LO.Y.0001.180404T1000Z-180404T2000Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from The Islands to Vermilion OH-
417 AM EDT Wed Apr 4 2018

...GALE WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...LOW WATER ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

The National Weather Service in Cleveland has issued a Low Water
Advisory, which is in effect until 4 PM EDT this afternoon.

* WINDS...West gales of 40 knots with gusts of 50 knots.

* Water Levels...Will drop to about 12 inches below the critical
  mark for safe navigation this morning. This is about 12 inches
  above low water datum.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning is issued when winds of 34 to 47 knots are
imminent or occurring. Operating a vessel in gale conditions
requires experience and a properly equipped vessel. Mariners
without the proper experience and vessel remain in port or should
seek safe harbor prior to the onset of gale conditions.

A Low Water Advisory is issued when water levels are expected to
be below the critical mark for safe navigation. Vessels may
become grounded. Contact the Coast Guard for the latest water
level. Mariners should use extreme caution or consider waiting
until water levels rise.

&&

$$

LEZ145-146-165-166-041630-
/O.EXT.KCLE.GL.W.0003.180404T0817Z-180405T0000Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
417 AM EDT Wed Apr 4 2018

...GALE WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WINDS...West gales of 40 knots with gusts of 50 knots.

* WAVES...6 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning is issued when winds of 34 to 47 knots are
imminent or occurring. Operating a vessel in gale conditions
requires experience and a properly equipped vessel. Mariners
without the proper experience and vessel remain in port or should
seek safe harbor prior to the onset of gale conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 6:35 AM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Apr 3, 6:35 AM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
635 AM EDT Tue Apr 3 2018

.SYNOPSIS...
Low pressure will move from the Central Plains to northwest
Ohio and southern Lower Michigan today driving a warm front
north into the region. The low will continue northeast this
evening forcing a strong trailing cold front east across the
area. High pressure will build over the region for the middle
part of the week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Update...Increased pops early as showers have spread across much
of the area already. Otherwise no big changes.

Original...Radar shows light rain showers expanding in coverage
across the area. Further southwest, thunderstorms fro southwest
OH west into central IL working ene and, based on current
timing, they should be close to or into our srn/swrn counties by
10-12Z. Will have categorical pops southwest expanding to most
all the area through the morning. Will have chance thunder at
this point. For the afternoon will remove limiting chance
qualifier as warm front pushes north into the area, temps push
60 and capes reach 1000-1500 J/KG. For late afternoon we could
see breaks in the clouds south and southeast as warm sector
overtakes the area. This evening the low will continue northeast
from northeast OH/SRN LWR MI. This will drag the cold front
east across the area through the evening and early overnight
from roughly 03z through 08Z west to east. Expecting
thunderstorms to develop along and ahead of the front as least
afternoon through early evening as HREF ensembles show a rapid
decrease in CAPES through the early evening. High rez ensembles
also agree with numerical guidance showing a brief window early
this evening when southwest winds approach advisory criteria.
Will need to monitor this through the day shift for possible
wind advisory. Models show a distinct dry slow behind the
boundary and have dropped pops accordingly behind the front.
Wednesday the low moves into Quebec while cold air continues to
spill into the with 850mb temps by evening falling to -10 to
-12C. Western and southern counties stay out of the best wrap
around moisture but north/northeast will have a couple waves of
moisture move through. In addition BUFKIT shows conditional
instability to the lake. Evaluating the lake effect potential,
first, boundary layer winds to 850mb are 40 to 50 knots which
will limit moisture flux. However synoptic moisture and lift is
very good through the mixed layer. Also we should have dendritic
growth. All said, will have chance pops through the morning
increasing to likely in the afternoon as temps aloft cool. Will
have rain at first with a transition to snow late
afternoon/early evening. At this point no sig accums through 00Z
Thursday.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
Upper level pattern indicative of a winter type flow rather than an
early April flow.  Deep digging upper level trough will affect much
of the eastern United States through Thursday.  The upper level
trough becomes negatively tilted on Wednesday causing surface low to
track northeast and intensify rapidly today through Wednesday.  The
low is expected to move across southern lower Michigan to just north
of Lake Erie. This will force the strong cold front to move east
across the local area Wednesday setting up a west to northwest flow
across the area for Wednesday night.  Strong cold air advection will
take place Wednesday night plunging temperatures well into the 20s
at the surface.  This will return the forecast area into winter
conditions Wednesday night.  The synoptic moisture will lift up to
the northeast and help support lake effect snow. The rest of the
forecast area should see a return back to fair weather Wednesday
night.

Flow is expected to be well aligned over the lake but residence time
over the water may be limited by wind speeds. However, with synoptic
moisture support in combination with conditional instability and
inversion up around 8000 feet descending to 6000 feet Wednesday
night, I anticipate a west to east convergence zone will develop
over northeast Ohio and northwest Pennsylvania.  If the band sets up
as expected, there is the possibility for localized higher amounts
of snow.  In general, within the band expecting up to 4 to 5 inches
of snow Wednesday night.  Shear develops toward sunrise and this
will help break up the band and threat for lake effect snow showers
Thursday morning.

Fair weather persists through the morning hours Thursday over much
of the area and then the next storm system will approach the area
for Thursday afternoon and Thursday night.  Rain or a rain/snow mix
will spread east across the area and be mostly snow for Thursday
night with the mix expected Friday.  The light snow will exit to the
east Friday night as low pressure moves east of the area.  Some lake
effect snow is also possible Friday night in the wake of the low
pressure system.  Otherwise, fair weather advancing in from the west
elsewhere.

Some rapid changes in temperatures are expected over the next
several periods with strong cold air advection Wednesday night
followed by a recovery of temperatures into the 40s Thursday in
advance of the next low pressure system.  This will be followed my
more cold air advection by Friday night behind the low.  So will be
leaning in the direction of blend of models for temperatures this
period.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
Broad upper level troughiness continues over the forecast area but a
weak area of high pressure is expected to build east across the
local area Saturday and Saturday night to bring a break in the
overall weather pattern albeit brief.  A shortwave trough will slide
east across the area Sunday night and force a surface low pressure
system into the area following the similar tracks of the previous
two storms.  Once again, warm air advection will prevail ahead of
the system and will be followed by cold air advection Monday.  The
northwest flow of cold air will not be as strong as the previous two
storm systems hopefully signifying the north pole has been tapped
out for cold air masses.  Moisture associated with this storm system
will be limited as it originates from the Pacific Northwest and
struggles to tap into any Gulf of Mexico or Atlantic moisture.
Temperatures during this period once again remain below normal and
will lean in the direction of the blended models.

&&

.AVIATION /06Z Tuesday THROUGH Saturday/...
Low pressure will move out of the central plains into the
central Great Lakes by evening forcing a warm front north into
and possibly north of the area during the afternoon and evening.
Showers have already spread across much of the area in advance
of the warm front and CIGS/VSBYS have dropped to IFR in rain and
low clouds. Am expecting a few thunderstorms this morning and an
increasing likelihood of thunder through the afternoon and
early evening as instability increases. The low passes to our
north this evening dragging a cold front through the region as
well. Expecting strong to possibly severe thunderstorms along
and in advance of the warm front. Also, southwest winds will
increase, gusting to around 30 knots mid/late afternoon ahead of
the cold front continuing from the west after passage.

.Outlook...Non-VFR lingering across far northeast OH/nw PA into
Wednesday. Additional period of non-VFR possible Thursday into
Friday.

&&

.MARINE...
All of the models are pointing at a period of gusty winds on Lake
Erie starting late tonight into Wednesday.  As the low pressure
system at the surface moves by to the east, winds aloft will mix
down and produce some gusts to 45 knots with sustained winds 35 to
40 knots mainly from the Islands east on the lake.  Gale force winds
have the potential to be short lived as the speed of the low
pressure system picks up Wednesday morning in response to upper
level trough lifting quickly northeast.  Will start the Gale warning
from about 5 AM Wednesday morning and keep it up through 5 PM
Wednesday afternoon.  Once gales are dropped, will likely need small
craft advisories through much of Thursday.  Winds eventually
diminish Thursday evening but increase again out of the southwest
and then west with the next storm system.  If small craft advisories
are dropped for a period of time Thursday, they will be needed again
by Thursday night through early Saturday.  Winds begin to diminish
Saturday as high pressure builds east across the area.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Gale Warning from 5 AM to 5 PM EDT Wednesday for LEZ144>149-
     164>169.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...TK
MARINE...Lombardy
Hazardous weather outlook, Apr 3, 5:25 AM EDT, 3 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
525 AM EDT Tue Apr 3 2018

LEZ061-144>149-164>169-040930-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
525 AM EDT Tue Apr 3 2018

...GALE WARNING IN EFFECT FROM 5 AM TO 5 PM EDT WEDNESDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142-143-162-163-040930-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
525 AM EDT Tue Apr 3 2018

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

West winds will approach gale force late tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

West winds will approach gale force Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-040930-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
525 AM EDT Tue Apr 3 2018

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

Thunderstorms will develop today as a warm front moves north into
the area. A cold front will follow from the west this evening.
The storm prediction center has indicated that there is a slight
chance that some storms will become severe this afternoon and this
evening. The greatest threat will be strong damaging winds however an
isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 3:56 AM EDTGale WarningCLE42 hr
Apr 3, 8:21 AM EDTAreal Flood AdvisoryCLEAshland, Crawford, Holmes, Knox, Marion, Morrow and 4 more6 hr
Apr 3, 10:28 AM EDTFlash Flood WatchCLEAshland, Crawford, Holmes, Knox, Marion, Morrow and 4 more16 hr
Apr 3, 2:15 PM EDTAreal Flood AdvisoryCLEAshland, Holmes, Knox, Marion, Morrow, Richland and 2 more3 hr
Apr 3, 2:28 PM EDTRiver Flood WarningCLEMarion52 hr
Apr 3, 2:29 PM EDTRiver Flood WarningCLEMarion5 days
Apr 3, 5:03 PM EDTAreal Flood AdvisoryCLEAshland, Holmes, Knox, Marion, Morrow, Richland and 2 more6 hr
Apr 3, 5:25 PM EDTRiver Flood WarningCLEHolmes, Wayne6 days
Apr 3, 6:01 PM EDTSpecial Weather StatementCLEHolmes, Knox, Morrow, Wayne59 min

Nearby

Small Craft Advisories in Ohio, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.